# SDR 2007UALA03383

- Difficulty date: August 25, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 49,326 hours, 34,301 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 942 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS A CRACK JUST FORWARD OF POTABLE WATER SERVICE PANEL BS 942 STR 24L.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED EXTERNAL FUSELAGE DOUBLER & INTERNAL TEAR STRAP DOUBLER.
